... prescribed medications and I'm being over diagnosed with diseases and conditions. With my "over prescribed medications" broken into 3 concerns; 1 - No one seems to be looking at how much medication I'm being prescribed. 2 - No one seems to be reevaluating the need to continue taking medications. And 3 - No one seems to be monitoring if a medication is causing a symptom by which another medication is prescribed for. Now the third 1 here leads into my second main concern and that is being over diagnosed. Seems like you could take 1 or more of my diseases or conditions and combine them into at least a fewer number. Ok, I don't know if you can read my drugs and conditions information but I'm assuming you can. So here goes. Help!
Doctor - Well, I'm not sure how this works but here goes. I am concerned that I am being over?
Added 23 May 2012:
I have been told I have; Liver Cirrhosis, and Myasthenia Gravis, mainly. I've been told my total right hip replacement because of Avascular Necrosis was because of steroid use and now I broke my back because of Osteoporosis and was also told it is drug induced.
It is very difficult to answer this question with the limited information provided. If you would like to list your medications and how you take them we can look at them. I would advise you, if you dont feel your Dr is taking good care of you, to get a second opinion. A good way to find a good Dr is to ask family and friends to recommend a Dr that they admire. If you are on meds daily, for long term, there are usually certain labs that should be taken AT LEAST annually. Labs like a complete blood count, and a metabolic panel, at the very least, perhaps others depending on your meds. If your Dr isnt doing at least annual blood work, it is time to find another Dr. If you are on Prednisone you can expect other drug related problems to crop up. Prednisone is an angel on one shoulder and a devil on the other. It does cause problems with bone loss but for some chronic diseases, it is the best medication in spite of the risks. This is the best I can offer with the limited info you have given.
The necrosis of your hip and the osteoporosis are both from steroid use. I don't find the other diagnosis odd at all. Steroids can do alot of damage to your body, if taken over a period of time. If you have doubts, find another doctor and get a second opinion. If you use the same pharmacy, the pharmacy should pick up if there are problems with your meds. When you post your meds, I'll see if there are any problems that I can see.
Hello, thank you so much for taking the time to look at my information.
This is prescribed for 3 times per day. I only take 1 for as long as I can remember.
Aspir 81 (aspirin)
bupropion - Dosage: 1 x 150 mg/24 hours oral tablet one time per day in the morning)
hydrochlorothiazide - 1 x 12.5 mg oral capsule one time per day in the morning)
lisinopril - Dosage: 1 x 20 mg oral tablet one time at night)
Mestinon (pyridostigmine) As of broken back 3/31/12 I do not take anymore. For: Myasthenia Gravis (Dosage: 1.5 x 60 mg oral tablet three times per day)
metoprolol - Dosage: 1 x 50 mg oral tablet two times per day)
morphine - Dosage: 1 x 15 mg/12 hr oral capsule two times per day)
Norco (acetaminophen/hydrocodone) - Dosage: 1 x 325 mg-10 mg/15 mL oral capsule every six hours)
prednisone. - As of broken back 3/31/12 I take one times per day. Dosage: 1 x 10 mg oral tablet two times per day)
simvastatin - Dosage: 1 x 20 mg oral tablet one time at night)
Welchol (colesevelam) - Dosage: 3 x 625 mg oral tablet two times per day)
Wellbutrin XL (bupropion) - Dosage: 1 x 300 mg/24 hours oral tablet one time per day in the morning)
- High Blood Pressure
- High Cholesterol
- Liver Cirrhosis
- Myasthenia Gravis
Here ya go, again thanks.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Sep 2011 • 5 answers
Posted 10 Jun 2013 • 4 answers
Posted 19 Aug 2013 • 1 answer
Posted 22 Sep 2015 • 3 answers
Posted 31 Aug 2016 • 0 answers